Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Is it normal to have crazy tinnitus spikes when doing a cut of Valium?


[fu...]

Recommended Posts

In the beginning of this week I decreased my V daily dosage from 0.70mg to 0.60mg.

 

Today is day 5 and the noise is LOUD and sometimes I get micro spikes at both ears. Wtf?

 

Also, my right ear is packed with wax and with this I can't hear well. I wonder if ignoring this can cause tinnitus volume to increase permanently or cause a permanent hearing loss even after cleaning it at the ENT. I don't know what to do.

 

Your opinions?

Link to comment
Share on other sites

Tinnitus has always been my most persistent symptom. When things are bad, it'll always spike and make things worse. I have accepted that I have it to the extent that I expect to have it in some form for the rest of my life. I think that I'll recover apart from the tinnitus and I  can live with that.

 

It really sucks and I hope it clears up for you but I promise the best you can do for now is get used to it being there. Seriously, it's the best you can do because anything you actively try to do about it is more likely to make it worse.

Link to comment
Share on other sites

[4a...]

Boy howdy diaz-e-BAM, you said it.  Anything I've tried to "fix" only gets worse.

 

fullofdetermination, I had tinnitus all during my taper and still have it now that I am off.  It does wax and wane.  It seems to be one of the most persistent symptoms from looking around this site.  Bummer, but it isn't harmful.  Background noise makes it much less noticeable.

Link to comment
Share on other sites

Thank you for the answers! I already have tinnitus (I think Zoloft caused it) but after my most recent cut the volume got so loud. I wonder if its just a spike and the volume will go back to the baseline.

 

What do you do when one of your ears get clogged? I am afraid about trying anything to unpack stuff there, because my ears clogged makes my T louder.

Link to comment
Share on other sites

[a8...]

I remember  I went into my DRs office when I finally realized I was going through withdrawal. I had been kindling for a very long time with no knowledge of what I was doing. I called the dr and told them what I thought was going on, my mom drove me and I kept crying and saying I wanted my ears to stop and my mom put a Valium in my mouth for me and it stopped I’m 15 mins. That’s when we really knew that I was withdrawaling. Tinnitus was so bad when I would start to come off of a dose. I’m so glad it has calmed down but it did take a long time . I remember my ears feeling like they swelled inside and I couldn’t hear anything at all besides a ring. It gets better over time. I used a heating pad and neti pot but I’m not sure the neti pot helped but it did help them pop a little when I would blow my nose after.

Sending you good vibes and love❣️

Link to comment
Share on other sites

This is unfortunately one of the most common and most annoying things I suffer from during my diazepam taper despite doing a daily liquid microtaper. It is totally normal.
Link to comment
Share on other sites

I remember  I went into my DRs office when I finally realized I was going through withdrawal. I had been kindling for a very long time with no knowledge of what I was doing. I called the dr and told them what I thought was going on, my mom drove me and I kept crying and saying I wanted my ears to stop and my mom put a Valium in my mouth for me and it stopped I’m 15 mins. That’s when we really knew that I was withdrawaling. Tinnitus was so bad when I would start to come off of a dose. I’m so glad it has calmed down but it did take a long time . I remember my ears feeling like they swelled inside and I couldn’t hear anything at all besides a ring. It gets better over time. I used a heating pad and neti pot but I’m not sure the neti pot helped but it did help them pop a little when I would blow my nose after.

Sending you good vibes and love❣️

 

Thank you for sharing your experience! Seems like T spikes are a way of sx to manifest when you do a cut, even if you already have tinnitus. Fortunately, it feels a bit better today but I feel I still need to unclog my right ear.

 

Love and good vibes for you too!

Link to comment
Share on other sites

This is unfortunately one of the most common and most annoying things I suffer from during my diazepam taper despite doing a daily liquid microtaper. It is totally normal.

 

It also happened when I tried to jump off 1.25mg. I thought that tapering more would mitigate things (and maybe it does) but seems a common pattern for the cuts.

 

I hope you are doing ok with your DLMT!

Link to comment
Share on other sites

This is unfortunately one of the most common and most annoying things I suffer from during my diazepam taper despite doing a daily liquid microtaper. It is totally normal.

 

It also happened when I tried to jump off 1.25mg. I thought that tapering more would mitigate things (and maybe it does) but seems a common pattern for the cuts.

 

I hope you are doing ok with your DLMT!

 

I mean this is my third time trying to taper and I have been unsuccessfully rapidly detoxed a few times so my CNS is just all kinds of messed up but despite that, the tinnitus isn't awful most of the time. When I'm having a really bad day, its like church bells in my ears but usually its just some ringing when I wake up that fades out throughout the day. I have a Vornado 660 fan that seems to cancel out the tinnitus very well on the second setting which helps me get to sleep when I have some ringing going on.

 

As for my DLMT, I am thankful that I managed to get it back on track somehow. I was having a really rough month (like "I am going to throw in the towel" rough) and then last Friday, after a really crappy day after taking CBD (I blame my own issues rather than the CBD but it was still something that happened while I was taking it), I finally crashed and started to sleep again. Been fine since at I took 1.277mg last night. :)

 

Another ear effect that I have is they get insanely itchy sometimes. I have actually made myself bleed scratching them but I try to be aware of it so I don't do it anymore now.

Link to comment
Share on other sites

×
×
  • Create New...